# SDR DALA2016112509295

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 72,586 hours, 54,484 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLIGHT KIT LIGHT SPARKED IN FLIGHT. R & R THE LIGHT IAW AMM 33-10-00 OPS CHECKED OK.
